Rite Aid Non-Drowsy Daytime Sinus Conges...

Category: Tag:

Price: price a - (Details)


Effectively relieve stuffy, runny noses and tight, pressured nasal cavities with Rite Aid Sinus Congestion & Pain Relief. Containing 325mg of acetaminophen and Phenylephrine HCI 5 mg, the maximum-strength gelcaps quickly provide temporary relief for sinus pressure and congestion caused by allergies, hay fever and other symptoms, including headache relief. Rite Aid’s non drowsy cold and allergy medication also reduces sneezing, and itchy, watery eyes. Each box includes 24 sinus medicine gelcaps. Rite Aid’s Congestion & Pain Relief decongestants for adults is just the medicine you need to help calm your cold, allergy, and sinus symptoms for good. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid Corporation is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.
Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 3.46 x 3.35 x 0.94 inches; 0.63 Ounces
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B0030HQ6L2

DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure.
RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief.
TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button